Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Union theorem for cohomological dimension: a simple counterexample

Author: Jerzy Dydak
Journal: Proc. Amer. Math. Soc. 121 (1994), 295-297
MSC: Primary 55M10; Secondary 54F45, 54G20
MathSciNet review: 1205489
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary counterexample to the Union Theorem for cohomological dimension with coefficients in $ {\mathbf{Z}}/{2^\infty }$ is presented.

References [Enhancements On Off] (What's this?)

  • [DRS] A. Dranishnikov, D. Repovš, and E. Ščepin, On the failure of the Urysohn-Menger sum formula for cohomological dimension, preprint.
  • [DW] J. Dydak and J. J. Walsh, Aspects of cohomological dimension for principal ideal domains (in preparation).
  • [Ku] W. I. Kuzminov, Homological dimension theory, Russian Math. Surveys 23 (1968), 1-45. MR 0240813 (39:2158)
  • [Ru] L. R. Rubin, Characterizing cohomological dimension: The cohomological dimension of $ A \cup B$, Topology Appl. 40 (1991), 233-263. MR 1124840 (92g:55002)
  • [Sp] E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 0210112 (35:1007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M10, 54F45, 54G20

Retrieve articles in all journals with MSC: 55M10, 54F45, 54G20

Additional Information

Keywords: Dimension, cohomological dimension, Union Theorem
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society